# SDR DALA2019082005138

- Difficulty date: August 16, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 51,807 hours, 4,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7104, L/P 1225231) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:25C / ACARS TEXT: FRC 335201 25C 205 / INTERIOR. REPLACED LEFT LENS COVER @ 3L AND 25C. OPS CHKS GOOD. OK FOR SVC.
